MathSciNet Relay Station
MathSciNet bibliographic data
MR310214 (46 #9316) 30A30
Obrock, Arthur E. On bounded oscillation and asymptotic expansion of conformal strip mappings. Trans. Amer. Math. Soc. 173 (1972), 183–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement